# SDR UPS04842333

- Difficulty date: April 5, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- Aircraft time: 66,820 hours, 26,005 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 36575041
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-1,  ENGINEER SEAT TRACKS HAVE ELONGATED HOLES.   REMOVED F/E SEAT TRACKS IAW DC8 SRM 51-3-0, LOCATED AND DRILLED FWD AND AFT TRACKS P/N 3657504-1 IAW DC8 SRM 51-1-24 AND INSTALLED IAW DC8 SR M 51-3-1
